# SDR AALA202509263272

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 33,746 hours, 13,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT AIRCRAFT DOOR EMERGENCY SLIDE PARTIALLY EXPOSED ABOVE GIRT BAR. RESECURED AFT LEFT DOOR SLIDE. PER AMM 25-66-00.
